38 year old software engineer, William McKee, was an “athletic and driven” man that, finasteride, took a generic form of Propecpia to cure his hair loss. After taking one pill a day for 9 months, heterosexual William is now Mandi, a homosexual, wig wearing, cross dressing transgender. He/She (in the center of the picture at right with His/Her Bros/Hoes) claims the drug caused his rock hard chest to sag and grow noticeable breasts (which he/she is thinking of augmenting), his shoulders to drop and his hips to widen.
McKee quit his Silicon Valley job, separated from his wife and year old son, and moved to Tampa, Florida where he/she is now an aspiring DJ and music producer. See more on his/her personal blog.
There are several possible sexual side effects associated with finasteride, but they typically involve a lack of libido. The drug itself works by inhibiting the conversion of testosterone. In a recent statement, Merck denied any known association between Propecia (finasteride) and sexual side effects.
Several lawsuits have been filed by men who say the drug affected their sexuality, McKee is not eligible to join the suit since he purchased a generic form of the drug from an online distributor based in India.
You’re welcome for having “Dude Looks Like A Lady” stuck in your head now.